Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Amenability and uniformly continuous functionals on the algebras $ A\sb p(G)$ for discrete groups

Author: Guangwu Xu
Journal: Proc. Amer. Math. Soc. 123 (1995), 3425-3429
MSC: Primary 43A30
MathSciNet review: 1277140
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, it is shown that for every discrete group G and $ 1 < p < \infty ,{A_p}(G) \cdot P{M_p}(G)$ is closed in $ P{M_p}(G)$ if and only if G is amenable.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A30

Retrieve articles in all journals with MSC: 43A30

Additional Information

Article copyright: © Copyright 1995 American Mathematical Society